Sur l'axiomatique des espaces à convexité

On the axiomatization of spaces with convexity

Authors

  • Radu Precup Cluj-Napoca, Romania
Abstract views: 179

Abstract

Not available.

Downloads

References

Barbilian, D., Opera didactică, vol. III, Ed. Tehnică, Bucureşti, 1976 (in Romanian).

Bryant, Victor, Independent axioms for convexity. J. Geometry 5 (1974), 95-99, MR0355820, https://doi.org/10.1007/bf01954539

Bryant, V. W., Webster, R. J., Convexity spaces. I. The basic properties. J. Math. Anal. Appl. 37 (1972), 206-213, MR0296812, https://doi.org/10.1016/0022-247x(72)90268-5

Bryant, V. W., Webster, R. J., Convexity spaces. II. Separation. J. Math. Anal. Appl. 43 (1973), 321-327, MR0380622, https://doi.org/10.1016/0022-247x(73)90076-0

Bryant, V. W., Webster, R. J., Convexity spaces. III. Dimension. J. Math. Anal. Appl. 57 (1977), no. 2, 382-392, MR0467541.

Ghika, Al, Séparation des ensembles convexes dans les espaces lignés non vectoriels. (Romanian) Acad. Repub. Pop. Romîne. Bul. Şti. Secţ. Şti. Mat. Fiz. 7 (1955), 287-296, MR0074011.

Prenowitz, Walter, A contemporary approach to classical geometry. Amer. Math. Monthly 68 1961 no. 1, part II, v+67 pp., MR0123931.

Published

1980-08-01

Issue

Section

Articles

How to Cite

Precup, R. (1980). Sur l’axiomatique des espaces à convexité: On the axiomatization of spaces with convexity. Anal. Numér. Théor. Approx., 9(2), 255-260. https://ictp.acad.ro/jnaat/journal/article/view/1980-vol9-no2-art11